MAUDE Adverse Event Report: SYNTHES GMBH TIBIAL NAIL-ADVANCED / 10 360 / STERILE; NAIL, FIXATION, BONE

SYNTHES GMBH TIBIAL NAIL-ADVANCED / 10 360 / STERILE; NAIL, FIXATION, BONE
Catalog Number 04.043.240S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, peek insert in distal portion of the nail disengaged from nail upon removal.There was a 2 minute surgical delay.A second nail was opened and used.The procedure was successfully completed.There was no patient consequences.No other information was provided.This report involves one (1) tibial nail-advanced / 10 360 / sterile this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the poly inlay moved from his original position.The reported allegation of fell apart can be confirmed.No other defect was observed.A dimensional inspection for the device was unable to be performed due to post manufacturing damage.The observed condition of the device can be attributed to the extraction process, the device was consistent with a random component failure that may have been caused by exposure to unintended forces.The overall complaint was confirmed as the observed condition of the tibial nail-advanced / 10 360 / sterile would contribute to the complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device product code: 04.043.240s, lot number: 10651p8.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 10-apr-2024, manufacturing site: jabil bettlach, expiry date:28-feb-2034.D4: udi updated.As the serial number for the device involved in the event was not provided, the full udi is currently not available.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TIBIAL NAIL-ADVANCED / 10 360 / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19533232
Report Number8030965-2024-07444
Device Sequence Number15373816
Product Code JDS
UDI-Device Identifier10886982297792
UDI-Public(01)10886982297792(11)240410(17)340228(10)10651P8
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.043.240S
Device Lot Number10651P8
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale